# SDR CA140602012

- Difficulty date: March 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED A CHIP DETECTOR LIGHT ILLUMINATED FOLLOWED BY RISE IN ITT AND AN ENGINE WAS SHUTDOWN IN FLIGHT. THE ON GROUND TROUBLESHOOTING REVEALED A MAJOR QUANTITY OF FERROUS METAL DEBRIS ADHERED TO CHIP DETECTOR MAGNETS. THE ENGINE WAS SENT FOR INVESTIGATION AND REPAIR.  TEARDOWN REPORT FOUND THE ROOT CAUSE OF THE FAILURE COULD NOT BE FULLY DETERMINED EVENT IF EVIDENCES MAY SUGGEST THAT THE INITIAL EVENT WAS THE SEIZURE OF THE 1ST STAGE CARRIER IN ITS FLANGED SUPPORT BEARINGS IN THE REAR REDUCTION GEAR BOX HOUSING.
